On -Quadratic Stochastic Operators on Two-Dimensional Simplex and Their Behavior
Farrukh Mukhamedov,
Mansoor Saburov and
Izzat Qaralleh
Abstract and Applied Analysis, 2013, vol. 2013, 1-12
Abstract:
A quadratic stochastic operator (in short QSO) is usually used to present the time evolution of differing species in biology. Some quadratic stochastic operators have been studied by Lotka and Volterra. The general problem in the nonlinear operator theory is to study the behavior of operators. This problem was not fully finished even for quadratic stochastic operators which are the simplest nonlinear operators. To study this problem, several classes of QSO were investigated. We study -QSO defined on 2D simplex. We first classify -QSO into 20 nonconjugate classes. Further, we investigate the dynamics of three classes of such operators.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/942038.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/942038.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:942038
DOI: 10.1155/2013/942038
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().